# SDR SWAA2012123111001

- Difficulty date: November 20, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 23R BETWEEN BS 259.7 AND BS 294.5 NOSE COMPARTMENT.  REPAIRED STRINGER 23R BETWEEN BS 294.5+2" TO BS 294.5+15" IAW B737-300 SRM 53-00-03-2R, REPAIR 1, DETAIL VI.
